SciELO - Scientific Electronic Library Online

 
vol.135 número4Validez factorial del cuestionario de expectativas hacia el consumo de alcohol (AEQ-III), en adultos de Bucaramanga, ColombiaFeocromocitoma: punción y drenaje percutáneo precirugía en un caso que se presentó como absceso retroperitoneal índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

ANDRESEN H, Max et al. Thiazide induced acute pulmonary edema: Report of one case. Rev. méd. Chile [online]. 2007, vol.135, n.4, pp.496-500. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872007000400012.

Acute pulmonary edema caused by thiazides is uncommon and of difficult diagnosis. It is considered an idiosyncratic reaction and the physiopathology or cardiac function changes are not well known. We report a 60 year-old female with a thiazide induced acute pulmonary edema who was followed with serial measurements of type B n-terminal natriuretic peptide fraction as marker for cardiac dysfunction. There was a significant elevation of the peptide, not associated to evidences of ventricular dysfunction. Its normalization paralleled the resolution of the clinical picture

Palabras clave : Natriuretic peptide type B; Pulmonary edema; Thiazides.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons